T. CHAJEK, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: After our paper "Quinidine-Induced Granulomatous Hepatitis" in the December issue (Ann Intern Med 81:774-776, 1974) went to press, we observed a similar case. The patient was a 64-year-old man who received quinidine sulfate, 800 mg daily, for 12 days to prevent recurrence of atrial fibrillation. On the 12th day this medication was discontinued because of fever up to 39 °C and elevation of serum alkaline phosphatase and serum glutamic-oxalacetic transaminase. One day after discontinuation of quinidine, the temperature returned to normal, and a slow decrease to normal of the serum enzyme concentrations was observed. One month later
CHAJEK T. Quinidine and Granulomatous Hepatitis. Ann Intern Med. 1975;82:282. doi: https://doi.org/10.7326/0003-4819-82-2-282_1
Download citation file:
Published: Ann Intern Med. 1975;82(2):282.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use